# SDR IXXA20140603002

- Difficulty date: June 3, 2014
- Submitted: June 27, 2014
- Operation: Air carrier
- Aircraft: N557CM
- Make and model: Boeing 757-2B6
- Aircraft serial: 23687
- Aircraft time: 72,895 hours, 25,396 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 654 & 2 STRINGER 11L CRACKED 1/2 INCH.  R & R CRACKED STRINGER SECTION IAW SERVICE BULLETIN 368-53-041 & SRM 53-00-03-B67.
